MathSciNet Relay Station
MathSciNet bibliographic data
MR2180880 (2006h:11045) 11E81 (11E04 12F15)
Hoffmann, Detlev W. Witt kernels of bilinear forms for algebraic extensions in characteristic 2. Proc. Amer. Math. Soc. 134 (2006), no. 3, 645–652 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement